Prolonged and uncontrolled use of synthetic vitamins occur intoxication - hypervitaminosis.Most often it happens with an overdose of fat soluble vitamins, such as vitamin A (retinol), since it can accumulate in the liver.

role of vitamin A



Retinol is essential for the human body.It helps growth and development, promotes normal metabolism, supports the work of the organs of vision, regeneration processes, increases resistance to infection, prevents the penetration of pathogenic microorganisms.Vitamin A stabilizes the heart rate, strengthens the nervous system, lowers cholesterol, participates in the formation of bones and teeth, slows the aging process, takes part in the formation of sperm.

This element is called the "beauty vitamin" because it has
a significant effect on the skin, improves the complexion.In most cases, the use of large doses of vitamin due to the desire to improve eyesight or to accelerate the growth of hair and nails.

Symptoms of hypervitaminosis of vitamin A



initial symptoms of abuse of retinol are drowsiness, weakness, dizziness, headache, loss of appetite and weight gain, hair loss, flushing (redness) of the face and skin peeling.Sometimes there is an exacerbation of chronic pancreatitis and gallstones.Characterized by increased nervous irritability, irregular menstruation, enlargement of the liver and spleen.

Acute hypervitaminosis A in young children, resulting in a single large intake of vitamins, begins intensive formation of cerebrospinal fluid.Because of sharply increased intracranial pressure, bulging fontanelle, increased body temperature, there is vomiting, somnolence.

Chronic hypervitaminosis A resulting from prolonged uncontrolled use of drugs, the children lost appetite, stops weight gain, impaired function of the skin, there is seborrhea, excessive sweating, severe itching, and dryness of the skin, bone pain, worsening sleep.At the same time disturbed liver function, there are bleeding gums, nosebleeds.On the bones of children and adults are formed painful hyperostosis (Spurs).

American scientists have recently proven that a too high intake of vitamin A increases the risk of osteoporosis and lead to life-threatening health and fractures.This is due to the enhanced production of mineral-corticoids adrenals which, in turn, retained by the sodium ions, chlorine, water and cause the development of edema and bone pain.Often there is an overdose of retinol skin pigmentation (karatinodermiya).Particularly dangerous excess vitamin A during pregnancy - may impair the organs and tissues of the fetus.

Treatment of vitamin A hypervitaminosis



At the first signs of excess retinol canceled all products containing it.At the same time limited the use of animal products rich in retinol - milk, cheese, cottage cheese, butter, fish, eggs.This quickly leads to an improvement in the general condition, restoration of function of the liver and skin.